Skew Derivations in Banach Algebras

Pao Kuei Liau, Cheng-Kai Liu

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We investigate the global versions of the Kleinecke-Shirokov theorem for skew derivations in Banach algebras. Centralizing skew derivations on Banach algebras are also studied.

Original languageEnglish
Pages (from-to)683-696
Number of pages14
JournalProceedings of the Edinburgh Mathematical Society
Volume58
Issue number3
DOIs
Publication statusPublished - 2015 Feb 13

Fingerprint

Skew Derivation
Banach algebra
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{6ac6e7f95573468190599fa3b12d75f7,
title = "Skew Derivations in Banach Algebras",
abstract = "We investigate the global versions of the Kleinecke-Shirokov theorem for skew derivations in Banach algebras. Centralizing skew derivations on Banach algebras are also studied.",
author = "Liau, {Pao Kuei} and Cheng-Kai Liu",
year = "2015",
month = "2",
day = "13",
doi = "10.1017/S001309151500005X",
language = "English",
volume = "58",
pages = "683--696",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "3",

}

Skew Derivations in Banach Algebras. / Liau, Pao Kuei; Liu, Cheng-Kai.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 58, No. 3, 13.02.2015, p. 683-696.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Skew Derivations in Banach Algebras

AU - Liau, Pao Kuei

AU - Liu, Cheng-Kai

PY - 2015/2/13

Y1 - 2015/2/13

N2 - We investigate the global versions of the Kleinecke-Shirokov theorem for skew derivations in Banach algebras. Centralizing skew derivations on Banach algebras are also studied.

AB - We investigate the global versions of the Kleinecke-Shirokov theorem for skew derivations in Banach algebras. Centralizing skew derivations on Banach algebras are also studied.

UR - http://www.scopus.com/inward/record.url?scp=84954380905&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84954380905&partnerID=8YFLogxK

U2 - 10.1017/S001309151500005X

DO - 10.1017/S001309151500005X

M3 - Article

VL - 58

SP - 683

EP - 696

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 3

ER -